# SDR DALA1026593120

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 27,373 hours, 13,879 cycles
- Engine: Ge CFM565A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, FOUND 1B EMERGENCY LIGHT INOPERATIVE. MAINT REPLACED 2 EMERGENCY LIGHT ASSY AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
